Modeling Multivariate Interest Rates Using Time-Varying Copulas and Reducible Nonlinear Stochastic Differential Equations



Bu, R ORCID: 0000-0002-3947-3038, Giet, L, Hadri, K and Lubrano, M
(2011) Modeling Multivariate Interest Rates Using Time-Varying Copulas and Reducible Nonlinear Stochastic Differential Equations. Journal of Financial Econometrics, 9 (1). 198 - 236.

[img] Text
Bu et al. (2011) Copula Multivariate RDs for Interest Rates.pdf - Accepted Version

Download (307kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 17 Oct 2016 13:47
Last Modified: 14 Nov 2019 17:16
DOI: 10.1093/jjfinec/nbq022
URI: http://livrepository.liverpool.ac.uk/id/eprint/3003752
Repository Staff Access